Research Repository

Certain inequalities for series involving the generalized hypergeometric function

Choi, J, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Agarwal, P and Jain, S (2016) Certain inequalities for series involving the generalized hypergeometric function. Advanced Studies in Contemporary Mathematics, 26 (2). 285 - 289. ISSN 1229-3067

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: generalised; inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:22
Last Modified: 19 Aug 2019 23:30
URI: http://vuir.vu.edu.au/id/eprint/33392
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar